Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why do I get bumps on the private parts after shaving ?

hi.am 21 year old girl and i weigh 72kg.i notice bumps on private parts after shaving ,i ve tried several methods all to no avail.pls what do i do
Thu, 2 Feb 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Procedures
Dermatologist 's  Response
Hi...dear user.,
Thanks for chosing HCM.,
Little bumps after shaving...,
could be IRRITANT DERMATITIS..,
it is due to shaving , cutting of hair buds produce...,
minor abrasions in turn produce bumps....,
1) Don't shave hairs around genitals...,
only trim with trimmer.,
2) Salt water washing is allowable...don't use any chemicals there..,
3) Apply Fusidin cream till get good result..,
4) Tab Doxicycline 100 mg daily for 7 days..,
5) If itching presnt go for Cetrizine tablets...ok..good luck.,
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
The bumps after shaving appear due to minor cuts that occur due to too close shaving. Best advisable thing is stop shaving and try depilation or some hair removal cream. After shaving apply some antiseptic cream in the area and lather well with soap before shaving.
Dr. Rakhi Tayal
drrakhitayal@gmail.com


I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I shaved my down there for the first time and it had red bumps I shaved it again today and now its bleeding and the bumps are still there.

doctor1 MD

Bumps on my testicles for over years. It reduces some and some time bulges. But over a year its neither shrinks nor bulges but I want to get rid of it. It may be caused when I shaved my private part using an uncleaned razor when I was a teen. Please advise. Thanks in advance.

doctor1 MD

Dear Doctor, This is really embarrassing but I don t know why, but I constantly have bumps on my private area. At first I thought it was razor bumps, but I rarely shave and the bumps never go away. I believe one of the bumps is a cyst because it s the size of a cyst. I m not sure, can you please help me?

Recent questions on  Cetirizine

doctor1 MD

respected doctor, my kid is suffering from cold, cough and fever from 14.1.2011 on wards. from that time onwards we are giving cetirizine suryp, indclave-bid syrup. from 2 days onwards red rashes are raised on the face and body. kid was suffering from continuous cough also. yesterday blood test was done. ESR 1st hour 40 recorded. remaining tests are normal. today doctor suggested to give 4ml azithromycin oral suspension 40mg and 2ml and 2ml will give remaining days. please suggest me what are the steps we will take to relief my kid from this adverse illhealth. awaiting yours reply

doctor1 MD

The other day I was assisting my child w an injury....when i was done i had this strange feeling as if all blood rushed out of my head.....my husband and daughter said that i was very pale and lips were purple....I had 2 beers and had some snacks we were camping....and was fine shortly after and since....what may have happend....I am a healthy person...do have a interactive tyroid that i take synthroid for and have for years........also had a zyrtec in the am of that day...thanks

doctor1 MD

Hello, I started an antibiotic, got a pretty severe allergic reaction, went on Benadryl, went OFF Benadryl because it wasn t helping, and got prescribed Prednisone (steroid) and Cetirizine (antihistamine) to combat the reaction. Could this be enough cause for my late period, now late 3-4 days?

doctor1 MD

Every 3-4 days, a raised, itchy rash will appear somewhere on my 12 year-old s body. Never in the same place. First it was on buttocks, then hands, forearms another day, shins a few days later. Yesterday it appeared on his wrists, knees and cheeks. It is alleviated in a matter of minutes after administering separate dosages of prednisolone, Zyrtec and Zantac. The hives first appeared May 10 after a day spent in the woods with friends. He may have rubbed a Bounce dryer sheet on his body to deter insects. But the rash will not completely go away and we are almost out of the prescription. Any thoughts?

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

I've had a cold from runny nose since Thanksgiving in the U.S. to now a cough the past four days. I lost my voice and its been about three days. It's a dry cough and kept me up all night yesterday. I think I am getting better if I rest my voice. I...